Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Bleeding after taking Tranostat. Have hypothyroid symptoms. How to stop bleeding?

I am 46 years old & having menstrual bleeding since 22 days . Started taking Tranostat MF after 12 days(3 tablets a day) as prescribed by a Doctor. When I had a alight improvement Doctor asked to stop tablet. But bleeding started after I stopped the tablet. I am also having symptoms of Hypothyroid . How can I stop bleeding
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
in my opinion you have got peri menopausal hormonal imbalance. you need to go see a gynaecologist and have an ultrasound and endometrial biopsy as well as pap smear. at your age it is better to not neglect abnormal uterine bleeding. i hope this answer was helpful.
Answered: Sat, 5 Nov 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor